UNIGE document Scientific Article
previous document  unige:12677  next document
add to browser collection
Title

Extension de germes de difféomorphismes CR entre hypersurfaces analytiques réelles non essentiellement finies dans C³

Author
Published in Comptes rendus mathématique. 1994, vol. 319, p. 827-830
Stable URL http://archive-ouverte.unige.ch/unige:12677
Full text
This document has no fulltext available yet, but you can contact its author by using the form below.
Structures

166 hits

0 download

Update

Deposited on : 2010-11-29

Export document
Format :
Citation style :